MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS MENIS BEARING SM 12.5MM; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS MENIS BEARING SM 12.5MM; LCS : KNEE TIBIAL INSERT
Model Number 1290-02-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, 20years before now, the primary surgery was performed via tka with the implants.On an unknown date, it was confirmed that the right bearing implant was dislocated, and the alignment was lost.The patient had difficulty in walking without the cane.On (b)(6) 2021, the revision surgery was performed replacing the bearing implant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : lot information not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
These implants are not be returned.(b)(4).

Brand Name
LCS MENIS BEARING SM 12.5MM
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11736871
Report Number1818910-2021-08966
Device Sequence Number3832675
Product Code NJL
UDI-Device Identifier10603295021056
UDI-Public10603295021056
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1290-02-000
Device Catalogue Number129002000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer06/02/2021
06/28/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/03/2021
06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS FEM SM LT; LCS POST CRU RET TIB SM +; LCS ROT PATELLA SM; LCS FEM SM LT; LCS POST CRU RET TIB SM +; LCS ROT PATELLA SM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR